Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 11, 2014, 4:14 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2014, 4:14 PM CDT (21:14 UTC)
- Expired
- Jun 11, 2014, 5:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dickey County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS53 KBIS 112114
SVRBIS
NDC021-051-112215-
/O.NEW.KBIS.SV.W.0038.140611T2114Z-140611T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
414 PM CDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 515 PM CDT
* AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF SPRING CREEK COLONY...OR 23 MILES WEST OF ELLENDALE...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELLENDALE...FORBES AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4609 9914 4622 9857 4607 9840 4594 9850
4593 9879 4593 9911
TIME...MOT...LOC 2114Z 260DEG 25KT 4601 9899
HAIL...0.75IN
WIND...60MPH
$$
SIMOSKO3 follow-up statements
869
WWUS53 KBIS 112141
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT WED JUN 11 2014
NDC051-112151-
/O.CAN.KBIS.SV.W.0038.000000T0000Z-140611T2215Z/
MCINTOSH ND-
441 PM CDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4614 9890 4622 9857 4607 9840 4594 9850
4593 9879 4593 9882
TIME...MOT...LOC 2141Z 260DEG 25KT 4604 9872
$$
NDC021-112215-
/O.CON.KBIS.SV.W.0038.000000T0000Z-140611T2215Z/
DICKEY ND-
441 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DICKEY
COUNTY UNTIL 515 PM CDT...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
FORBES...OR 14 MILES WEST OF ELLENDALE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELLENDALE AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4614 9890 4622 9857 4607 9840 4594 9850
4593 9879 4593 9882
TIME...MOT...LOC 2141Z 260DEG 25KT 4604 9872
HAIL...0.88IN
WIND...60MPH
$$
SIMOSKO915
WWUS53 KBIS 112203
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT WED JUN 11 2014
NDC021-112215-
/O.CON.KBIS.SV.W.0038.000000T0000Z-140611T2215Z/
DICKEY ND-
503 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DICKEY
COUNTY UNTIL 515 PM CDT...
AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLENDALE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL DICKEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4594 9865 4619 9869 4622 9857 4607 9840
4594 9850 4593 9879
TIME...MOT...LOC 2203Z 260DEG 25KT 4607 9850
HAIL...0.88IN
WIND...60MPH
$$
SIMOSKO672
WWUS53 KBIS 112209
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
509 PM CDT WED JUN 11 2014
NDC021-112219-
/O.EXP.KBIS.SV.W.0038.000000T0000Z-140611T2215Z/
DICKEY ND-
509 PM CDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DICKEY COUNTY WILL
EXPIRE AT 515 PM CDT/415 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4594 9865 4619 9869 4622 9857 4607 9840
4594 9850 4593 9879
TIME...MOT...LOC 2209Z 260DEG 25KT 4608 9844
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:34 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 11, 3:34 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 334 PM CDT WED JUN 11 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 334 PM CDT WED JUN 11 2014 SEVERE CONVECTIVE POTENTIAL ACROSS THE FAR SOUTH CENTRAL AND SOUTHERN JAMES RIVER VALLEY IN NORTH DAKOTA WILL HIGHLIGHT THE SHORT TERM LATE THIS AFTERNOON INTO THE EARLY EVENING. SURFACE BASED CONVECTION CONTINUES ACROSS LOGAN...MCINTOSH...LAMOURE AND DICKEY COUNTIES NORTH OF THE SURFACE LOW WHERE INSOLATION HAS BEEN GREATEST THUS FAR TODAY. THROUGH 2030 UTC...STORMS HAVE REMAINED BELOW SEVERE LIMITS...YET HAVE INCREASED IN INTENSITY OVER THE PAST HOUR. BACKED EAST- NORTHEAST SURFACE WINDS AND LOW LCLS RAISES THE CONCERN FOR TORNADOES WITH ORGANIZED CONVECTION SUPPORTED BY DEEP LAYER SHEAR AROUND 40 KTS. OVERALL INSTABILITY IN THE HAIL GROWTH ZONE IS MARGINAL FOR SEVERE HAIL. ELSEWHERE...THE LAST BAND OF RAIN IS LOCATED FROM SHERWOOD THROUGH BOWMAN. FOLLOWING THE 16-19 UTC RAP/HRRR...THIS LAST BAND WILL CLEAR THE EASTERN ZONES BY 04-05 UTC...WEAKENING AS IT DOES. FOR TONIGHT...DID ADD FOG TO MUCH OF THE WEST FROM RAINFALL TODAY...AND LIGHT WINDS AND CLEARING SKIES WITH THE SURFACE HIGH PROPAGATING INTO THE AREA TONIGHT. WILL ALSO HAVE TO MONITOR FROST POTENTIAL AS LOWS IN THE UPPER 30S ARE ALSO POSSIBLE FOR THE FOG AREAS. THURSDAY LOOKS TO BE DRY WITH A SHORTWAVE RIDGE BUILDING ACROSS THE NORTHERN PLAINS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 334 PM CDT WED JUN 11 2014 A BRIEF PERIOD OF DRY WEATHER CARRIES OVER FROM THE SHORT TERM INTO THURSDAY NIGHT. FRIDAY THROUGH SUNDAY WILL BE ANOTHER ACTIVE PERIOD WITH A SLOW MOVING CLOSED UPPER LOW ALONG THE US/CANADIAN BORDER WILL PRODUCE AMPLE OPPORTUNITY FOR PERIODIC SHOWERS AND THUNDERSTORMS. AS THIS SYSTEM DEPARTS SUNDAY NIGHT...ANOTHER UPPER AIR TROUGH TAKES UP RESIDENCE IN THE NORTHERN ROCKIES WITH A CLOSE UPPER LOW SCOOTING FROM IDAHO INTO SOUTH DAKOTA MONDAY THROUGH WEDNESDAY. AGAIN THIS WILL PRODUCE MORE CHANCES FOR SHOWERS AND THUNDERSTORMS. THURSDAY NIGHT THROUGH SUNDAY...700MB RIDGE AXIS SLIDES INTO EASTERN NORTH DAKOTA 12Z FRIDAY...ALLOWING FOR THE NEXT CLOSED MID/UPPER LOW AND ASSOCIATED SURFACE LEE SIDE LOW IN EASTERN MONTANA TO FURTHER DEVELOP. A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS HAVE BEEN MAINTAINED IN THE FAR WEST AFTER 06Z FRIDAY ALONG A DEVELOPING WARM FRONT. THIS WARM FRONT WILL GRADUALLY SHIFT EAST AND NORTHEAST DURING THE DAY FRIDAY WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT INTO CENTRAL NORTH DAKOTA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR SATURDAY INTO SUNDAY AS THE SURFACE LOW MOVES INTO SOUTH DAKOTA...WITH AN ASSOCIATED INVERTED TROUGH EXTENDING INTO WESTERN AND EVENTUALLY CENTRAL NORTH DAKOTA. THIS WILL BE AN AREA FOR MORE SHOWERS AND THUNDERSTORMS TO DEVELOP. LESS THUNDERSTORMS SUNDAY AS WEAKER AND INSTABILITY NOT AS WIDESPREAD. MONDAY THROUGH WEDNESDAY...AS MENTIONED ABOVE...ANOTHER UNSETTLED PERIOD WITH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUING. HIGH TEMPERATURES THROUGH THE PERIOD WILL RANGE BETWEEN 65F AND 75F WITH OVERNIGHT LOWS IN THE 50S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 334 PM CDT WED JUN 11 2014 WIDESPREAD RAIN SHOWERS AND MVFR CEILINGS HAVE DEVELOPED ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SHOWERS WILL DECREASE AND CEILINGS LIFT FROM WEST TO EAST THROUGH THE EVENING. WITH CLEAR SKIES AND LIGHT WINDS...MVFR/IFR FOG IS POSSIBLE AT KDIK/KISN TONIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AYD LONG TERM...KS AVIATION...AYD
Hazardous weather outlook, Jun 11, 3:15 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT WED JUN 11 2014 NDZ004-122015- BOTTINEAU- 315 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-011>013-018>023-025-031>037-040>046-122015- RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS- 315 PM CDT WED JUN 11 2014 /215 PM MDT WED JUN 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ047-048-050-051-122015- LOGAN-LA MOURE-MCINTOSH-DICKEY- 315 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-002-009-010-017-122015- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- 315 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, Jun 11, 2:14 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
214 PM CDT WED JUN 11 2014
NDZ050-051-112015-
DICKEY-MCINTOSH-
214 PM CDT WED JUN 11 2014
...STRONG THUNDERSTORMS SOUTHEAST OF ASHLEY IN MCINTOSH COUNTY...
AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 7 MILES SOUTHEAST OF ASHLEY...MOVING
NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 30 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME WESTERN DICKEY AND SOUTHEASTERN
MCINTOSH COUNTIES.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4600 9947 4613 9908 4605 9895 4594 9894
4593 9906 4593 9943
TIME...MOT...LOC 1913Z 247DEG 16KT 4595 9929
SIMOSKOSpecial weather statement, Jun 11, 2:50 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT WED JUN 11 2014
NDZ051-112045-
DICKEY-
250 PM CDT WED JUN 11 2014
...STRONG THUNDERSTORMS WEST OF ELLENDALE IN DICKEY COUNTY...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ELLENDALE...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ELLENDALE...
FULLERTON...
GUELPH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4602 9884 4628 9837 4605 9808 4593 9849
4593 9877
TIME...MOT...LOC 1949Z 239DEG 19KT 4599 9866
SIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:14 PM CDT | Special Weather Statement | BIS | McIntosh | 61 min |
| Jun 11, 2:50 PM CDT | Special Weather Statement | BIS | Dickey | 55 min |
| Jun 11, 3:27 PM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 63 min |
| Jun 11, 4:37 PM CDT | Areal Flood Advisory | BIS | Dickey | 6 hr |
| Jun 11, 4:50 PM CDT | Special Weather Statement | BIS | LaMoure | 55 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.